# SDR NSVA2011329

- Difficulty date: December 13, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N354NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 354
- Aircraft time: 1,698 hours, 1,603 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON REACHING 8700FT MSL THE CABIN LOST PRESSURIZATION AND ALMOST IMMEDIATELY STARTED TO REPRESSURIZE.  CREW FOLLOWED THE QRH AND CHECKLIST AND CONTACTED DISPATCH TO RECALCULATE FUEL BURN AT FL100 OVER ALB TO IAD WITH NEW ATC ROUTING.  FLIGHT CONTINUED UNPRESSURIZED AND ARRIVED IAD WITHOUT ANY FURTHER COMPLICATION.
